Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 163970, 8 pages
http://dx.doi.org/10.1155/2013/163970
Research Article

Vibrations of String due to a Uniform Partially Distributed Moving Load: Closed Solutions

1Faculty of Environmental Engineering and Geodesy, Wrocław University of Environmental and Life Science, Plac Grunwaldzki 24, 50-363 Wrocław, Poland
2Instytut Matematyczny, Polska Akademia Nauk, Ulica Śniadeckich 8, 00-956 Warszawa, Poland
3Instytut Matematyczny, Uniwersytet Wrocławski, Plac Grunwaldzki 2/4, 50-384 Wrocław, Poland

Received 22 May 2013; Accepted 23 October 2013

Academic Editor: Xiaojun Wang

Copyright © 2013 Rafał Idzikowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafał Idzikowski, Małgorzata Mazij, Paweł Śniady, and Piotr Śniady, “Vibrations of String due to a Uniform Partially Distributed Moving Load: Closed Solutions,” Mathematical Problems in Engineering, vol. 2013, Article ID 163970, 8 pages, 2013. https://doi.org/10.1155/2013/163970.